MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE TIGER; 4.0MM X 50MM CANNULATED SCREW

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE TIGER; 4.0MM X 50MM CANNULATED SCREW
Catalog Number 201-40-050
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint, "screw broke upon insertion." ron reported that he has the screw adn that it left fragments in the patient.
 
Additional Manufacturer Narrative
See h6 and h11 the complaint reported that a 4.0mm x 50mm cannulated screw (201-40-050) broke upon insertion leaving fragments in the patient.From the provided x-rays, fragments of the tiger screw are scene around the tip of the guide wire.Additional hardware is present on the medial tibia including a plate and at least 3 associated screws traversing medial to lateral.The guide wire has an evident bend at the distal most plate screw likely caused as a result of impacting the plate screw during placement.The resulting bend in the guide wire will cause non-uniform stresses on the tiger screw during insertion which could subsequently cause the exhibited fracture.Rf-tig-0006 tiger 2.0 risk matrix rev 3 u6.6 mentions screw shaft breakage with a maximum severity of 3, occurrence of 3, and risk index level of 2.Although there was no patient harm, additional surgical intervention, or surgical delay associated with this case, a severity level of 3, moderate, is appropriate because of the potential of these patient effects.There were 5510 (tbd) tiger 2.0 screws (201-xx-xxx and 203-xx-xxx) sold in the rolling year.With two reported events, the breakage rate is (b)(4).This corresponds to an occurrence of 3, low.The risk matrix therefore adequately captures the complaint event.

Brand Name
TIGER
Common Device Name
4.0MM X 50MM CANNULATED SCREW
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key23752757
Report Number3007420745-2025-00015
Device Sequence Number5854575
Product Code HWC
UDI-Device Identifier00810028392908
UDI-Public00810028392908
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K081510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201-40-050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown